# SDR ASAA2015090812981

- Difficulty date: September 8, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,087 hours, 10,357 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJNU225
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 24,448 hours, 7,223 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 LT ENGINE DID NOT START ON PUSHBACK.  ENGINE START WAS IN RT POSITION IAW MCSEA, STARTED ON LT POSITION SUCCESSFUL.  ACFT GROUNDED.  REPLACED RT IGNITION EXCITER BOX NR 1 ENGINE IAW AMM 74-11-01, AND REPLACED RT IGNITION LEAD NR 1 ENGINE IAW AMM 74-21-01. RT IGNITION, OPS CKS GOOD.
